# SDR ASAA2023092545307

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 5,047 hours, 1,500 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED B737-9 AMM TASK 22-11-00-740-815 OPS CK GOOD NOT DEFECTS NOTED A/C OK FOR SVC.
